# SDR CALA2025073107123

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 95,653 hours, 11,480 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR SLIDE PRESSURE GUAGE NOT IN THE GREEN,  DOOR MOUNTED ESCAPE SLIDE PACK INFLATION CYLINDER CHECK PERFORMED IAW AMM 25-66-01-200-801 REV.104.  FOUND SATIS ON ALLOWABLE LIMITS.
